Patient :Yes my name Henri .I was left Canada for 5 years, a had a Personel cases to leave that time.my case sorry I have bad writing.but my cases.I got a pain on my back.before 1 week .it was strong pain. it goes to my stomac .we thought may be the kidney .or stoone a did't now what happening I went to the clinique beside us. they sending me quickly to the hospital.than they make scan ,for my stomac ,and my back too.and test urine .and blood test.after 8 hours .the doctor said we did'not find somthing for this pain we sowing in the scan your back tissue and your muscle.very tierd .he gave me a treatment. but I am Allergic . Ains . penicillin.I took the morphine .the gay gave me a naproxen 500 mg.1 capsule 2 time a day.and pregabalin 1 capsule a day .and statex when a have a pain 10 mg .I d'dint stop it.and cyclobenzprine 10 mg once a day.and they sending me home .I went to the pharmacy it was midnight with taxi .I asked the pharmacy and I explain to him .I hade allegic... he answer to me we coud'int Enderstand what the doctor writting very bad .I told him please give me the morfeen to calme my pain end tomorrow .ill be back.then I went to my house tierd the gay give me naproxen 500.I take one and I slept.when I waked up I take anther one .because it's wright I can take 2 time a day.after I call the pharmacy to see what happen to my case.this girl she said you have to stop taking the noproxen now.we have to call your doctor why he gave you noproxen not for your case.I was lucky.they change bay benadryl. and the athor one they are ok .day 1.was ok day2 .but my mousse get dray very dray.my wife said may be normal after 2 day be coming stronger me eyes be comes drays too.and I was afraid for what happen .I stop taking my medecation for one day .my mouth start eithing and i get aphtes on all my mouth start be come biger like you put a botox and very dray.please help me what can I do thank, now I can't breath. thank I need help do I change this doctor.
Symptoms: I can take breath from my mouth it's fully with afthes.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.